MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 21 october 2024, a 23mm navitor valve was chosen for implant using a small flexnav delivery system.There was no calcification was confirmed from the annulus to the sub valvular to left ventricular outflow tract (lvot) and the length of the membranous septum was 0mm.The valve was implanted at a depth of 4mm at non-coronary cusp (ncc) and 4mm at left coronary cusp (lcc).On (b)(6) 2024, a complete atrioventricular block occurred.On (b)(6) 2024.A micra (mdt) pacemaker was implanted.The patient was reported stable.
 
Additional Manufacturer Narrative
¿ investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of heart block (complete atrioventricular block) after device implant was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, a cause for the heart block could not be conclusively determined.The reported hospitalization and surgery were the results of case-specific circumstances.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20726489
Report Number2135147-2024-05854
Device Sequence Number18241494
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260530(10)9111515
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Catalogue NumberNVTR-23
Device Lot Number9111515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown